MathSciNet Relay Station
MathSciNet bibliographic data
MR1670130 60J60 (60J55 60J65)
Carmona, Philippe; Petit, Frédérique; Yor, Marc Beta variables as times spent in $[0,\infty[$ by certain perturbed Brownian motions. J. London Math. Soc. (2) 58 (1998), no. 1, 239–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement